Subtle Invariants of F-crystals

Available at Journal of Ramanujan Mathematical Society, 2014

Abstract: Vasiu proved that the level torsion lM of an F-crystal M over an algebraically closed field of characteristic p>0 is a non-negative integer that is an effectively computable upper bound of the isomorphism number nM of M and expected that in fact one always has nM = lM. In this paper, we prove that this equality holds.

Download paper here

Recommended citation: Xiao Xiao, Subtle invariants of F-crystals, Journal of Ramanujan Mathematical Society, Volume 29, Issue 4 December 2014, Pages 413-458